# SDR AALA202506091696

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 296,400 hours, 13,888 cycles
- Engine: Cfmint CFM565B7
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: 45D31
- Part serial: 1978
- Condition: Faulted
- Location: Fuel Filter
- Part time: 64,136 hours, 37,229 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 ENGINE FUEL FILTER CLOG AFTER DEPARTURE PRIOR TO FL180. ECAM PROCEDU,RE STATED L TK PUMPS 1/2 OFF AND X FEED ON. LEFT TANK FUEL BECAM,E UNUSABLE AND BOTH LEFT AND RIGHT OUTER TANKS STOPPED TRANSFERR,ING TO MAIN TANKS WITH THE ONLY REMAINING USEABLE FUEL BEING THE, RIGHT MAIN TANK. DECESION MADE TO RETURN TO DSM, EMERGENCY DECLARED AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE #1 ENG. FUEL FILTER DIFFERENTIAL SWITCH IAW 73-11-10 AND 73-34-15.
